Will My Antidepressants Make Me Gain Weight?

    (BlackDoctor.org) — It can be difficult enough to deal with your depression symptoms, but suddenly gaining several pounds as a result of your treatment can sometimes make your overall health – and your depresson – suffer more.

    What can you do? Is weight gain while taking antidepressants unavoidable?

    BlackDoctor.org’s Pharmacy Expert, Dr. Crystal Riley, shines some light on this difficult situation…

    Q: My doctor may put me on antidepressants…will they cause me to gain weight?

    A: Unfortunately, predicting which side effects a person will get from any given drug is almost impossible.  But among different types and classes of medications are commonly encountered side effects that can shed some light onto which ones are most likely to occur.

    1 2Next page »

    Follow

    Get every new post delivered to your Inbox.

    Join 2,549 other followers